Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 10

A rigidity property of local cohomology modules
Enrico Sbarra and Francesco Strazzanti.
Proc. Amer. Math. Soc. 145 (2017), 4099-4110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690597
A result on the equation $x^{p} + y^{p} = z^{r}$ using Frey abelian varieties
Nicolas Billerey, Imin Chen, Luis Dieulefait and Nuno Freitas.
Proc. Amer. Math. Soc. 145 (2017), 4111-4117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690598
On the relations of isotonian algebras
Jürgen Herzog, Ayesha Asloob Qureshi and Akihiro Shikama.
Proc. Amer. Math. Soc. 145 (2017), 4119-4126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690599
Simple weak modules for the fixed point subalgebra of the Heisenberg vertex operator algebra of rank $1$ by an automorphism of order $2$ and Whittaker vectors
Kenichiro Tanabe.
Proc. Amer. Math. Soc. 145 (2017), 4127-4140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690600
Growth and cogrowth of normal subgroups of a free group
Johannes Jaerisch and Katsuhiko Matsuzaki.
Proc. Amer. Math. Soc. 145 (2017), 4141-4149
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690601
Self-similar functions, fractals and algebraic genericity
D. Cariello, V. V. Fávaro and J. B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 145 (2017), 4151-4159
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690602
Maass form twisted Shintani $\mathcal{L}$-functions
Bob Hough.
Proc. Amer. Math. Soc. 145 (2017), 4161-4174
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690603
Cesàro average in short intervals for Goldbach numbers
Alessandro Languasco and Alessandro Zaccagnini.
Proc. Amer. Math. Soc. 145 (2017), 4175-4186
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690604
Subgroup growth in some profinite Chevalley groups
Inna Capdeboscq, Karina Kirkina and Dmitriy Rumynin.
Proc. Amer. Math. Soc. 145 (2017), 4187-4200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690605
Log Fano structures and Cox rings of blow-ups of products of projective spaces
John Lesieutre and Jinhyung Park.
Proc. Amer. Math. Soc. 145 (2017), 4201-4209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690606
Transcendental extensions of a valuation domain of rank one
Giulio Peruginelli.
Proc. Amer. Math. Soc. 145 (2017), 4211-4226
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690607
On simultaneous nonvanishing of the central $L$-values
Wenzhi Luo.
Proc. Amer. Math. Soc. 145 (2017), 4227-4231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690608
Torsion subgroups of elliptic curves over quintic and sextic number fields
Maarten Derickx and Andrew V. Sutherland.
Proc. Amer. Math. Soc. 145 (2017), 4233-4245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690609
Kummer subspaces of tensor products of cyclic algebras
Adam Chapman.
Proc. Amer. Math. Soc. 145 (2017), 4247-4253
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690610
Friable values of Piatetski-Shapiro sequences
Yıldırım Akbal.
Proc. Amer. Math. Soc. 145 (2017), 4255-4268
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690611
On local smoothing problems and Stein’s maximal spherical means
Changxing Miao, Jianwei Yang and Jiqiang Zheng.
Proc. Amer. Math. Soc. 145 (2017), 4269-4282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690612
Multiplicity and regularity of large periodic solutions with rational frequency for a class of semilinear monotone wave equations
Jean-Marcel Fokam.
Proc. Amer. Math. Soc. 145 (2017), 4283-4297
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690613
On power-subadditive positive operators on the $L_{p}$ spaces $(1<p<∞)$
Jean-Claude Lootgieter.
Proc. Amer. Math. Soc. 145 (2017), 4299-4311
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690614
Gradient walks and $p$-harmonic functions
Hannes Luiro and Mikko Parviainen.
Proc. Amer. Math. Soc. 145 (2017), 4313-4324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690615
Normal forms of Liénard type for analytic unfoldings of nilpotent singularities
Renato Huzak.
Proc. Amer. Math. Soc. 145 (2017), 4325-4336
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690616
Bifurcations in the elementary Desboves family
Fabrizio Bianchi and Johan Taflin.
Proc. Amer. Math. Soc. 145 (2017), 4337-4343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690617
Almost surely recurrent motions in the Euclidean space
Markus Kunze and Rafael Ortega.
Proc. Amer. Math. Soc. 145 (2017), 4345-4351
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690618
Finite-rank Bratteli–Vershik homeomorphisms are expansive
Takashi Shimomura.
Proc. Amer. Math. Soc. 145 (2017), 4353-4362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690619
Examples of center cyclicity bounds using the reduced Bautin depth
Isaac A. García.
Proc. Amer. Math. Soc. 145 (2017), 4363-4370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690620
Terminating balanced $_{4}𝜙_{3}$-series with two integer parameters
Nadia N. Li and Wenchang Chu.
Proc. Amer. Math. Soc. 145 (2017), 4371-4383
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690621
Convex floating bodies as approximations of Bergman sublevel sets on tube domains
Purvi Gupta.
Proc. Amer. Math. Soc. 145 (2017), 4385-4396
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690622
On a family of inhomogeneous torsional creep problems
Marian Bocea and Mihai Mihăilescu.
Proc. Amer. Math. Soc. 145 (2017), 4397-4409
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690623
$\overline{∂}$-equation on $(p,q)$-forms on conic neighbourhoods of $1$-convex manifolds
Jasna Prezelj.
Proc. Amer. Math. Soc. 145 (2017), 4411-4421
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690624
Positive radial solutions of a mean curvature equation in Minkowski space with strong singularity
Minghe Pei and Libo Wang.
Proc. Amer. Math. Soc. 145 (2017), 4423-4430
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690625
Constructing measures with identical moments
Alexey Kuznetsov.
Proc. Amer. Math. Soc. 145 (2017), 4431-4441
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690626
Polynomial hulls and analytic discs
Egmont Porten.
Proc. Amer. Math. Soc. 145 (2017), 4443-4448
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690627
Dirichlet approximation and universal Dirichlet series
Richard M. Aron, Frédéric Bayart, Paul M. Gauthier, Manuel Maestre and Vassili Nestoridis.
Proc. Amer. Math. Soc. 145 (2017), 4449-4464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690628
Reverse isoperimetric inequality in two-dimensional Alexandrov spaces
Alexander A. Borisenko.
Proc. Amer. Math. Soc. 145 (2017), 4465-4471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690629
Continuity of convex functions at the boundary of their domains: an infinite dimensional Gale-Klee-Rockafellar theorem
Emil Ernst.
Proc. Amer. Math. Soc. 145 (2017), 4473-4483
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690630
Rigidity theorems for compact hypersurfaces in locally symmetric Riemannian manifolds
Shicheng Zhang.
Proc. Amer. Math. Soc. 145 (2017), 4485-4492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690631
Stability of Talagrand’s inequality under concentration topology
Ryunosuke Ozawa and Norihiko Suzuki.
Proc. Amer. Math. Soc. 145 (2017), 4493-4501
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690632
Curve shortening flows in warped product manifolds
Hengyu Zhou.
Proc. Amer. Math. Soc. 145 (2017), 4503-4516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690633
Large cardinal axioms from tameness in AECs
Will Boney and Spencer Unger.
Proc. Amer. Math. Soc. 145 (2017), 4517-4532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690634
Kac’s random walk on the special orthogonal group mixes in polynomial time
Yunjiang Jiang.
Proc. Amer. Math. Soc. 145 (2017), 4533-4541
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690635
Geodesics and nodal sets of Laplace eigenfunctions on hyperbolic manifolds
Chris Judge and Sugata Mondal.
Proc. Amer. Math. Soc. 145 (2017), 4543-4550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690636
Virtual homological spectral radius and mapping torus of pseudo-Anosov maps
Hongbin Sun.
Proc. Amer. Math. Soc. 145 (2017), 4551-4560
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690637
Shadows of 4-manifolds with complexity zero and polyhedral collapsing
Hironobu Naoe.
Proc. Amer. Math. Soc. 145 (2017), 4561-4572
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3690638